# SDR 20000807SH018

- Difficulty date: June 28, 2000
- Submitted: August 7, 2000
- Operation: General aviation
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 1,260 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: E990591
- Condition: Cracked
- Location: T/R Driveshaft
- Part time: 388 hours
- Component: T/R Driveshaft
- Component part number: 407040303107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR/REPLACEMENT OF CRACKED HOUSING, BEARINGS ROUGH.  (X)
